| Catalog Number |
302553 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd plastipak¿ syringe had missing scale markings.This complaint was created to capture the 3rd of 7 related incidents.The following information was provided by the initial reporter, translated from spanish: "syringes without scale or with partially erased scale.".
Event or Problem Description
Additional information received.Syringes without scale or with partially erased scale.____ customer provided to us the additional information on 15.Sep.2023.- the reported batch (2117458) is unknown, it does not correspond to a syringe, could you kindly tell us what the batch of the product is? is that lot a needle, was the needle used? what was the detour? 2045792.- was the reported incident noticed before, during or after use? before.- has there been any harm to the patient/healthcare professional? (detail) no.- was there a need for medical and/or surgical intervention due to what occurred (imaging examinations, surgery, medication administration, etc.)? (detail) no.- has there been exposure of blood or chemotherapy to the mucous membranes or skin? (detail) no.- do you have products available for evaluation? already collected by you.- could you send photos of the sample? yes / already sent in the incident emails.- could you send the quantity for this product? 39.
Additional Manufacturer Narrative
Fifty six syringe samples received.Upon visual evaluation, scale marking is missing from the syringes.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.Based on the quality team's investigation, possible root cause is associated with operator failure to segregate the syringes.Actions will be implemented including installation and detection of system, and manufacturing personnel have been notified and additional training to reinforce proper assembly has been performed.